# SDR CA001013014

- Difficulty date: May 19, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 1,498 hours, 1 cycles
- Engine: Tmeca ARRIEL1B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33200405
- Condition: Failed
- Location: T/R Spider
- Component: T/R Spyder Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HR INSPECTION ON THIS SPIDER, THE BEARING WAS FOUND TO BE ROUGH. NOTE THE BEARING ONLY REACHED 10 PERCENT OF ITS SERVICE LIFE.
